MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA MALLEABLE PENILE PROTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA MALLEABLE PENILE PROTHESIS; PROSTHESIS PENILE
Model Number 720080-01
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this tactra penile prosthesis exhibited a mechanical issue.It was noted that the implant was rotating.The physician tried to resolve the issue but was unsuccessful.The tactra is currently implanted, and the replacement surgery is already booked.The physician is planning to implant a bigger tactra device.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3 date of event: unknown, used the first day of the aware month.

Brand Name
TACTRA MALLEABLE PENILE PROTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20363579
Report Number2124215-2024-62015
Device Sequence Number17857549
Product Code FAE
UDI-Device Identifier08714729979340
UDI-Public08714729979340
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720080-01
Device Catalogue Number720080-01
Device Lot Number0029591944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/03/2024
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexMale